ID 1453
FullText File
Title Alternative
Definable relative covering homotopy theorem and covering mapping cylinder conjecture
Authors
DOI
Journal Title
Bulletin of the Faculty of Education, Wakayama University. Natural science
ISSN
13424645
NCID
AN00257977
Volume
57
Start Page
9
End Page
18
Published Date
2007-02-28
Language
eng
Keywords Alternative
Definable G sets
o-minimal
definable covering homotopy theorem
mapping cylinders
Abstract Alternative
We prove the definable relative version of the Palais' covering homotopy theorem. Moreover we prove affirmatively the Bredon's covering mapping cylinder conjecture.
Content Type
Departmental Bulletin Paper
Text Version
publisher
Accession No.
KJ00004684669